# SDR FXTA2014032400180

- Difficulty date: March 24, 2014
- Submitted: March 24, 2014
- Operation: General aviation
- Aircraft: N988BA
- Make and model: Cessna 208B
- Aircraft serial: 208B2089
- Aircraft time: 5,800 hours, 13,392 cycles
- Engine: Pwa PT6A114A
- Engine time: 5,800 hours, 13,392 cycles
- Propeller: Mcauly 3GFR34C701
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Part number: 4536603
- Part serial: 19703678
- Condition: No Test
- Location: Elt
- Part time: 3,000 hours, 7,200 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN COMPLYING WITH ELT ANNUAL INSPECTION,  UNABLE TO ACTIVATE THE G-SWITCH AS REQUIRED.
